# SDR DHL2005765518

- Difficulty date: December 12, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE, BS 1010 FRAME CORRODED AT LOWER FWD SIDE BETWEEN STR 29R - 30.  CUT OUT CORRODED AREA.  FABRICATED AND INSTALLED REPAIR 5.25" BY 5.25" BY 3.75" BY .75" FROM 7075-T6 .071 IAW B727 SRM 53-10-4 FIG 13.
